Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS Ľ JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

 

Volume 6, No. 3, September 2013, Dhu al-Qa'dah 1434 H

  Articles

 

 

TENSOR PRODUCT OPERATORS INDUCE DYNAMICAL SYSTEM ON WEIGHTED LOCALLY CONVEX SPACE

In this paper we obtained dynamical system induced by tensor product of composition and multiplication operators on tensor product of weighted locally convex space of cross-sections LV0(X)(orLVb(X)) and holomorphic functions HVb(X,Y)(or HV0(X,Y).

 

D.SENTHILKUMAR P.CHANDRA KALA

T. PRASAD

JJMS, 2013, 6(3), 169-181

TOPOLOGY ON GRILL M-SPACE

This paper is devoted to obtain a topology from a non topological space which is already in literature. Some characterizations of this topology will be discussed in detail.

 

SHYAMAPADA MODAK

JJMS, 2013, 6(3), 183-195

THE ANTI - CENTRO - SYMMETRIC EXTREMAL RANK SOLUTIONS OF THE MATRIX EQUATION AX = B

A matrix A = (aij) Є Rnxn is said to be a centro-symmetric matrix if aij = - an+1-i,n+1-j, i, j = 1,2,...,n. In this paper, we mainly investigate the anti-centro-symmetric maximal and minimal rank solutions to the system of matrix equation AX = B. We present necessary and sufficient conditions for the existence of the maximal and minimal rank solutions with anti-centro-symmetric to the system. The expressions of such solutions to this system are also given when the solvability conditions are satisfied. In addition, in corresponding the minimal rank solution set to the system, the explicit expression of the nearest matrix to a given matrix in the Frobenius norm has been provided.

 

XIAO QINGFENG

 

 

 

 

JJMS, 2013, 6(3), 197-210

NEW SHARP OSTROWSKI - GRǕSS TYPE INEQUALITY

Using a Grűss type inequality for Lipschitzian type functions to obtain a sharp Ostrowski-Gr®uss type inequality in which a unified treatment of sharp integral inequalities for Lipschitzian type functions of mid-point, trapezoid and Simpson type is provided. Applications for cumulative distribution functions are given.

ZHENG LIU

 

JJMS, 2013, 6(3), 211-224

ON GENERALIZED HERMITE HADAMARDíS INEQUALITY

The object is to construct the log-convex and the exponential convex functions via functional generalization of Hermite Hadamardís inequality for some special classes of continuous functions defined on compact interval in R. Constructed n-exponentially convex functions are used to obtain the generalization of already discovered mean with positive weights p and q, and prove their monotonicit and also introduce several classes of Stolarsky means called Stolarsky type means. Prove Minkowsky type inequalities for new discovered means as applications of Lyponuve type inequalities of constructed log-convex functions.

 

MATLOOB ANWAR

JOSIP PEČARIĆ

GHOLAM ROQIA

 

JJMS, 2013, 6(3), 225-249